| Model Number |
8888233216 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, jugular access was taken with the seldinger in place and dilation was performed, but during the catheter insertion in the seldinger (guide wire), it was not possible to proceed with the insertion because of occlusion of the distal holes at the green tip was noted.Nothing unusual observed on the device prior to use.No other defects/damages found on the product.The procedure had been completed using a new set of the same type, same lot on the same day as intervention required as a result of the event.There was unspecified amount of blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, e1 (facility name, address) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, jugular access was taken with the seldinger in place and dilation was performed, but during the catheter insertion in the seldinger (guide wire), it was not possible to proceed with the insertion because of occlusion of the distal holesat the green tip was noted.Nothing unusual observed on the device prior to use.No other defects/damages found on the product.The guidewire used was not included in the kit.The procedure had been completed using a new set of the same type, same lot on the sameday as intervention required as a result of the event.There was unspecified amount of blood loss.Blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functionally, a g uidewire has been inserted in one of the ports and resistance was felt at the catheter tip revealing a possible obstruction.It was reported that the device was occluded.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.